# SDR SWIA200819284

- Difficulty date: February 29, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 25,120 hours, 23,425 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 1001 - SMOKE TOILET CAUTION MESSAGE ON APPROACH WITH NO SMOKE OBSERVED.  INSPECTED AND CLEANED SMOKE DETECTOR.  OPS CHECK GOOD PER 26-16-00.
